MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 5 IMPLANTABLE PULSE GENERATOR; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 5 IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 3665
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided on the final report.
 
Event or Problem Description
It was reported that the implantable pulse generator was showing end of life.Patient lost stimulation as a result.The device was explanted, and a new device was implanted.There were no complications during the procedure.Patient was stable.
 
Additional Manufacturer Narrative
The reported observation of ¿end of service¿ was confirmed.The root cause of the reported observation was due to the device having normal battery depletion to the end of life (eol).The device provided therapy per the programming up to the eol declaration date at which time therapy is inhibited.The estimated longevity range would have been.5 years +/-.25-year per ¿ 90205144, when assuming 1000-ohm program impedances, for model 3660, assuming 1000-ohm program impedances.For model 3662.The total stimulation on time was 185.35 days or.5 years, suggesting the device had normal battery depletion to the end of life.The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, and output signal integrity.All portions of ate testing passed.

Brand Name
PROCLAIM 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10393861
Report Number1627487-2020-23769
Device Sequence Number13949390
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2021
Device Model Number3665
Device Catalogue Number3665
Device Lot Number7066768
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;